Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31, Issue 7, Pages 387-406
http://dx.doi.org/10.1155/S0161171202013248

New versions of the Nyman-Beurling criterion for the Riemann hypothesis

Departamento de Matemáticas, Instituto Venezolano de Investigaciones Científicas, Apartado 21827, Caracas 1020-A, Venezuela

Received 15 May 2001; Revised 19 February 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luis Báez-Duarte, “New versions of the Nyman-Beurling criterion for the Riemann hypothesis,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 7, pp. 387-406, 2002. https://doi.org/10.1155/S0161171202013248.